# SDR AALA20160426001

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 53,489 hours, 13,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22682
- Condition: Weak
- Location: Cabin
- Part time: 6,118 hours, 2,281 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHTS BETWEEN SEATS 16 DEF & 25 DEF ARE VERY DIM.  R & R BATTERY PACK & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-07 & 33-51-00.  SYS CHECKED NORMAL.
